Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I have this tube of persa gel which has 10% B and have run out of On The Spot...

What'll happen to my skin if I just use this for a few days until Dan's BP arrives?

Little aliens crawling out of my pores?

Share this post


Link to post
Share on other sites

Id rather use nothing at all than use 10%. It will dry out your skin big time. If you have to wait a long time, like a week or so, then I guess it might be ok to use a little bit at night or every other night. If you have sensitive skin though, I would not recommend it.

Share this post


Link to post
Share on other sites

no it wont i have that stuff and i swear its like defective- i feel no burn at all with it but with like 5% nature cure it burns alot. something about that 10% persa gel its weird its almost as if theres no BP in it- try it it shoodent burn at all its weird maybe my tube was defective or something but doubt :/ it wasnt expired or anyhting

Share this post


Link to post
Share on other sites

well i was using 10% for quite a long time and lately moved to 5%, the is some difference, skin is less dry, but hell if I would run off my 5% bp I would definitely use 10% rather than nothing

Share this post


Link to post
Share on other sites

i just recently started to spot treat with 10% and its fine. id say go ahead and use the 10% u have but use just enough to spread around ur face, not even a half finger. if u moisturize well u wont have a problem.

i used to cover my forehead like a mask in 10% but id moisturize before hand and i never got flaky or anything .

only bad thing is if u use it for more then a couple days ur skin will get accustomed to it and then ur skin wont be as affected by 2.5%..

Share this post


Link to post
Share on other sites

Grreaat,

Thanks for the tips. :D

Since I don't want my skin to start falling off in chunks, I think I'll use it sparingly if at all. Maybe 1/2 finger at night only.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×